# SDR IPXA2022072084364

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 66,148 hours, 22,026 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** ATB**SDR FILED OPEN**NO EMERG ACTION** A/C LANDED WITHOUT INCIDENT**DURING START L AOA PROBE EICAS DISPLAYED. LEFT ANGLE OF ATTACK SENOSR HEATER SYS ICING MEL / CDL 30 32 1 DMP ACCOMPLISHED BY 1833951 AUTHORIZED BY 1833951 AUTORIZED BY 0557551 REQ'D WNTRY PLACARD INSTALLED DI LOG UPDATED
